# SDR DALA2025120108747

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 10828
- Aircraft time: 14,271 hours, 3,492 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH - APPROX 7 MINS UNTIL TOUCHDOWN THE FA SMELLED 'DIRTY SOCK' IN AFT CABIN - FA WALKED FWD AND STATED SMELL STRONGER. SMELL WENT AWAY AT TOUCHDOWN.   FOUND APU GENERATOR LEAKING, REPLACED APU GENERATOR DRAIN PLUG SEAL. (LP 6581076, 6581079)
